# SDR IPXA2023062893530

- Difficulty date: June 16, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Main Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* MAIN CABIN SEAT TRACK AT STA Y=6.70 AND Y=6.80, X=27.50 HAS CORROSION.REPAIRED CORRODED SEAT TRACK AT THE MAIN CABIN STA Y=6.70 AND STA Y=6.80, X=27.50 IAW 53-00-52-2R FIG 201 REPAIR 1. (MAJOR)
